# SDR FDEA201409262804

- Difficulty date: September 26, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 90,800 hours, 37,769 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE LOW PRESS INDICATOR PRESS TO TEST LIGHT INOPERATIVE.  R & R R1 DOOR PRESS TO TEST SWITCH IAW SWPS.  OPERATIONS NOW NORMAL.  ACFT OK FOR SERVICE.
